@article{AIHPC_2009__26_5_1793_0, author = {Beauchard, K. and Zuazua, E.}, title = {Some {Controllability} {Results} for the {2D} {Kolmogorov} {Equation}}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, pages = {1793--1815}, publisher = {Elsevier}, volume = {26}, number = {5}, year = {2009}, doi = {10.1016/j.anihpc.2008.12.005}, mrnumber = {2566710}, zbl = {1172.93005}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpc.2008.12.005/} }
TY - JOUR AU - Beauchard, K. AU - Zuazua, E. TI - Some Controllability Results for the 2D Kolmogorov Equation JO - Annales de l'I.H.P. Analyse non linéaire PY - 2009 SP - 1793 EP - 1815 VL - 26 IS - 5 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpc.2008.12.005/ DO - 10.1016/j.anihpc.2008.12.005 LA - en ID - AIHPC_2009__26_5_1793_0 ER -
%0 Journal Article %A Beauchard, K. %A Zuazua, E. %T Some Controllability Results for the 2D Kolmogorov Equation %J Annales de l'I.H.P. Analyse non linéaire %D 2009 %P 1793-1815 %V 26 %N 5 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpc.2008.12.005/ %R 10.1016/j.anihpc.2008.12.005 %G en %F AIHPC_2009__26_5_1793_0
Beauchard, K.; Zuazua, E. Some Controllability Results for the 2D Kolmogorov Equation. Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 5, pp. 1793-1815. doi : 10.1016/j.anihpc.2008.12.005. https://www.numdam.org/articles/10.1016/j.anihpc.2008.12.005/
[1] Null Controllability in Unbounded Domains for the Semilinear Heat Equation With Nonlinearities Involving Gradient Terms, J. Optim. Theory Appl. 110 (2) (2001) 245-264. | MR | Zbl
, , ,[2] Control and Nonlinearity, Mathematical Surveys and Monographs, vol. 136, American Mathematical Society, 2007. | MR | Zbl
,[3] Singular Optimal Control: a Linear 1D Parabolic-Hyperbolic Example, Asymptotic Anal. 44 (3, 4) (2005) 237-257. | MR | Zbl
, ,[4] On the Controllability of Parabolic Systems With a Nonlinear Term Involving the State and the Gradient, SIAM J. Control Optim. 42 (3) (2002) 798-819. | MR | Zbl
, , , ,[5] On the Optimality of the Observability Inequalities for Parabolic and Hyperbolic Systems With Potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008) 141. | EuDML | Numdam | MR | Zbl
, , ,[6] Approximate Controllability of the Semilinear Heat Equation, Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31-61. | MR | Zbl
, , ,[7] Exact Controllability Theorems for Linear Parabolic Equations in One Space Dimension, Arch. Ration. Mech. Anal. 43 (1971) 272-292. | MR | Zbl
, ,[8] Null and Approximate Controllability for Weakly Blowing Up Semilinear Heat Equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 583-616. | EuDML | Numdam | MR | Zbl
, ,[9] The Cost of Approximate Controllability for Heat Equations: the Linear Case, Adv. Differential Equations 5 (4-6) (2000) 465-514. | MR | Zbl
, ,[10] On the Null Controllability of the One-Dimensional Heat Equation With BV Coefficients, Comput. Appl. Math. 12 (2002) 167-190. | MR | Zbl
, ,[11] Controllability of Evolution Equations, Lecture Notes Series, vol. 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1996. | MR | Zbl
, ,[12] Some Results on Controllability for Linear and Nonlinear Heat Equations in Unbounded Domains, Adv. Differential Equations 12 (11) (2007) 1201-1240. | MR | Zbl
, ,[13] Hypoelliptic Second Order Differential Equations, Acta Math. 119 (1967) 147-171. | MR | Zbl
,[14] Boundary Controllability of Parabolic Equations, Uspekhi Mat. Nauk 48 (3(291)) (1993) 211-212. | MR
,[15] Controllability of Parabolic Equations, Mat. Sb. 186 (6) (1995) 109-132. | MR | Zbl
,[16] Carleman Estimate for a Parabolic Equation in Sobolev Spaces of Negative Order and Its Applications, in: , (Eds.), Control of Nonlinear Distributed Parameter Systems, Marcel Dekker, 2000, pp. 113-137. | MR | Zbl
, ,[17] Contrôle Exact De L'équation De La Chaleur, Comm. Partial Differential Equations 20 (1995) 335-356. | MR | Zbl
, ,[18] Uniform Null Controllability for the One Dimensional Heat Equation With Rapidly Oscillating Periodic Density, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (5) (2002) 543-580. | Numdam | MR | Zbl
, ,[19] On the Null-Controllability of the Heat Equation in Unbounded Domains, Bull. Sci. Math. 129 (2) (2005) 175-185. | MR | Zbl
,[20] On Exponential Observability Estimates for the Heat Semigroup With Explicit Rates, Rendiconti Lincei: Matematica e Applicazioni 17 (4) (2006) 351-366. | MR | Zbl
,[21] Regional Null Controllability of a Linearized Crocco Type Equation, SIAM J. Control Optim. 42 (2003) 709-728. | MR | Zbl
, , ,[22] Hypocoercive Diffusion Operators, in: International Congress of Mathematicians, vol. III, Eur. Math. Soc., Zurich, 2006, pp. 473-498. | MR | Zbl
,[23] Approximate Controllability of the Semilinear Heat Equation: Boundary Control, in: , (Eds.), International Conference in Honour of Prof. R. Glowinski, Computational Sciences for the 21st Century, John Wiley and Sons, 1997, pp. 738-747. | Zbl
,[24] Finite Dimensional Null-Controllability of the Semilinear Heat Equation, J. Math. Pures Appl. 76 (1997) 237-264. | MR | Zbl
,- Null-controllability properties of the generalized two-dimensional Baouendi–Grushin equation with non-rectangular control sets, Annales Henri Lebesgue, Volume 6 (2024), p. 1479 | DOI:10.5802/ahl.193
- The null boundary controllability for the Mullins equation with periodic boundary conditions, An International Journal of Optimization and Control: Theories Applications (IJOCTA), Volume 13 (2023) no. 1, p. 116 | DOI:10.11121/ijocta.2023.1283
- Identification of an unknown spatial source function in a multidimensional hyperbolic partial differential equation with interior degeneracy, Applied Numerical Mathematics, Volume 192 (2023), p. 1 | DOI:10.1016/j.apnum.2023.05.021
- Control of the Stefan problem in a periodic box, Mathematical Models and Methods in Applied Sciences, Volume 33 (2023) no. 03, p. 547 | DOI:10.1142/s0218202523500136
- Numerical Reconstruction of a Space-Dependent Reaction Coefficient and Initial Condition for a Multidimensional Wave Equation with Interior Degeneracy, Mathematics, Volume 11 (2023) no. 14, p. 3186 | DOI:10.3390/math11143186
- Controllability of Parabolic Equations, Elliptic Carleman Estimates and Applications to Stabilization and Controllability, Volume I, Volume 97 (2022), p. 251 | DOI:10.1007/978-3-030-88674-5_7
- Tunneling estimates and approximate controllability for hypoelliptic equations, Memoirs of the American Mathematical Society, Volume 276 (2022) no. 1357 | DOI:10.1090/memo/1357
- Critical time for the observability of Kolmogorov-type equations, Journal de l’École polytechnique — Mathématiques, Volume 8 (2021), p. 859 | DOI:10.5802/jep.160
- Lack of Null-Controllability for the Fractional Heat Equation and Related Equations, SIAM Journal on Control and Optimization, Volume 58 (2020) no. 6, p. 3130 | DOI:10.1137/19m1256610
- New approach to identify the initial condition in degenerate hyperbolic equation, Inverse Problems in Science and Engineering, Volume 27 (2019) no. 4, p. 484 | DOI:10.1080/17415977.2018.1471075
- L estimates for degenerate non-local Kolmogorov operators, Journal de Mathématiques Pures et Appliquées, Volume 121 (2019), p. 162 | DOI:10.1016/j.matpur.2017.12.008
- On coupling kinetic and Schrödinger equations, Journal of Differential Equations, Volume 265 (2018) no. 5, p. 2243 | DOI:10.1016/j.jde.2018.04.031
- Enhanced Dissipation, Hypoellipticity, and Anomalous Small Noise Inviscid Limits in Shear Flows, Archive for Rational Mechanics and Analysis, Volume 224 (2017) no. 3, p. 1161 | DOI:10.1007/s00205-017-1099-y
- Identifying Initial Condition in Degenerate Parabolic Equation with Singular Potential, International Journal of Differential Equations, Volume 2017 (2017), p. 1 | DOI:10.1155/2017/1467049
- A structure preserving scheme for the Kolmogorov–Fokker–Planck equation, Journal of Computational Physics, Volume 330 (2017), p. 319 | DOI:10.1016/j.jcp.2016.11.009
- Heat equation on the Heisenberg group: Observability and applications, Journal of Differential Equations, Volume 262 (2017) no. 8, p. 4475 | DOI:10.1016/j.jde.2016.12.021
- Suppression of Blow-Up in Patlak–Keller–Segel Via Shear Flows, SIAM Journal on Mathematical Analysis, Volume 49 (2017) no. 6, p. 4722 | DOI:10.1137/16m1093380
- Contrôlabilité de quelques équations cinétiques collisionnelles et non collisionnelles : Fokker-Planck et Vlasov-Navier-Stokes, Séminaire Laurent Schwartz — EDP et applications (2017), p. 1 | DOI:10.5802/slsedp.107
- Null-controllability of the Kolmogorov equation in the whole phase space, Journal of Differential Equations, Volume 260 (2016) no. 4, p. 3193 | DOI:10.1016/j.jde.2015.09.062
- Null controllability of Kolmogorov-type equations, Mathematics of Control, Signals, and Systems, Volume 26 (2014) no. 1, p. 145 | DOI:10.1007/s00498-013-0110-x
- Null controllability of degenerate parabolic equations of Grushin and Kolmogorov type, Séminaire Laurent Schwartz — EDP et applications (2014), p. 1 | DOI:10.5802/slsedp.26
- The monotone method for controllability of the nonlinear evolution systems, Acta Mathematicae Applicatae Sinica, English Series, Volume 27 (2011) no. 4, p. 721 | DOI:10.1007/s10255-011-0105-7
- Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems, Discrete Continuous Dynamical Systems - S, Volume 4 (2011) no. 3, p. 761 | DOI:10.3934/dcdss.2011.4.761
Cité par 23 documents. Sources : Crossref